# SDR CALA9800969

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Bs 960/326
- Component: Radiant
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT OVERHEAD OF L-1, R-1, AND R-2 DOORS; THE SLIDE LIGHTS AT R-1, R-2, AND R-3 DOORS; AND LIGHTS AT PSU'S 3ABC, 5F, AND 25F ALL ILLUMINATED WHEN TESTED, BUT WENT OUT WITHIN APPROXIMATELY 10 SECONDS.  CHARGING WAS NO HELP.  THE BATTERY PACKS AT EACH OF THREE LOCATIONS (STA 960L, 960R, AND 326L) WERE REPLACED.  NORMAL OPERATION OF THE LIGHTS WAS RESTORED.
